New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Macular Degeneration
2 Replies
Betty Kleinschrodt - July 27

I have been diagnosed with mac Degen. I was given Lyrica as a pain killer for Neuropathy a week ago. Seems like my eyes have gotten worse since taking Lyrica. Should I keep taking it hoping it will not increase my MD? My doctors don't know much about this new drug.Thank you.

 

Lynne - July 26

I would check with a Pharmacist right away.

 

stephanie - July 27

Lynne is right.. Alot of the time a pharmacist knows far more about a drug than the actual physician that perscribes it.. I once had a bad reaction to an ssri.. The dr's thought I was crazy and the pharmacist was the only one who helped me through it..

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question